# SDR FDEA201103120941

- Difficulty date: March 12, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 20,009 hours, 10,653 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327400500053
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FRAME 75-77 SEAT TRACK 1 CORROSION FOUND TO BE   OUT OF LIMITS. LEVEL-1 CORROSION -REMOVED AND  REPLACED SEAT TRACK SECTION Y-0 AT FR 75-77 DUE TO OUT OF LIMIT CORROSION REMOVAL IAW SRM 53-10-16 FIG 204.
